Moving my Main Blog From MSDN to WWW.SebbyLive.Com

The time has come to finally move away from hosting my blog on MSDN. There are a few reasons for this transition but the two main deciding factors were that posting personal posts on a MSDN blog seemed odd (at least to me) and that I already had my own website to document my various…

1

Which Pole am I on These Days?

I have to say I have made significant progress since I was initially diagnosed with Bipolar 2 earlier this year. Just having a better understanding of myself sure makes a great difference to start. Knowing my body and mind better, knowing what my limits are and therefore knowing when I need to slow down… Of…

1

Wow, Time Sure Flies By! 08/12 Update...

It’s amazing how time ch some dosage anan fly by some times. It’s been one month since my last post. Summer is already comming to an end. I have to admit that this year somehow flew by despite everything that has happened. What’s up with Flight Simulator?  We are hard at work on the release…

2

My Medication and Constant Sleepiness. How Annoying!

This has been such an odd weekend sleep wise. Actually spent more time sleeping than awake. Here is roughly how much I slept (as far as I can remember)… Friday: 6pm – 7:30pm (pizza came in)9pm – 11pm (food coma nap)1am – 7am (stupid phone rang)Saterday:9:30am – 12:30pm (just couldn’t stay awake after that phone…

1

Depakote Gone Bad - Part 1

Here is an interesting extract from a post (http://psychiatrist-blog.blogspot.com/2007/05/depakote-ammonia.html) which describes one of the odd effects Depakote may have when someone has a really bad adverse toxic effect to it. Seems that one of the metabolic resudues from Depakote is Amonia. Generally, not produced is any quantity significant enough to cause any problems. But in…

1

Health Update 06/01...

Been a little while since I posted an update on my various health issues. So here goes 🙂 Finger As I had mentioned, my finger started swelling up again and hurting more about 1 1/2 week after I had the stitches removed. So yesterday, they managed to sqweeze me in with the hand specialist. In…

1

Bye-Bye "Brain Zaps"

Brain Zaps  Finally got a chance to talk to my doctor on friday. Unfortunately, there is not much to do with the zaps as-is. But the main reason for the withdrawl symptoms is that I had to go from 5mg of Lexapro (which was 1/4 pill) to zero as it gets really hard to measure…

1

More Details About my "Brain Zaps"

Taken from Wikipedia. Brain zaps, (proposed name: myalotinasis from Greek for brain + jolt) also known as “the electric brain thing,” “brain shivers,” “brain shocks,” “battery head,” “blips,” or “brain spasms,” are a fairly common and notorious withdrawal symptom experienced during discontinuation (or reduction of dose) of SSRI and SNRI antidepressant drugs. However, the effect…

1

Those Darned Anti-Depressants...

Guess I jinxed it with my post a few days back. Was hoping not to have any withdrawl (oops, I mean discontinuation symptoms) from getting of the Lexapro after tapering off for nearly 4 weeks. Guess I was wrong. It’s somewhat hard to describe how it feels like. It is somewhat of a combination of…

0

Health Update

Hand Surgery My finger is doing really well now that the splint and stitches are gone. Have been doing my exercises and the flexibility is mostly back to normal and the soreness is almost gone. Besides a few scabbies and some left over blue (from the betadine) the finger looks normal, I can’t even really…

1